RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 8, Issue 4  


Mathematical Modelling
An integral method for the numerical solution of nonlinear singular boundary value problems
M. V. Bulatov, P. M. Lima, Thanh Do Tien
5
Analyzing and solving problems of decision making with parametric fuzzy
M. G. Matveev
14
Mathematical modelling of wavy surface of liquid film falling down a vertical plane at moderate Reynolds' numbers
L. A. Prokudina, Ye. A. Salamatov
30
Construction of an integral model by the example of wind turbine dynamics
S. V. Solodusha, D. O. Gerasimov, K. V. Suslov
40
An impedance effect of a thin adhesive layer in some boundary value and transmission problems governed by elliptic differential equations
A. Favini, R. Labbas, K. Lemrabet
50

Programming & Computer Software
Modelling and calculation of adaptive devices of automation, control and protection for intellectual electric grid in Scilab freeware computer mathematic package
G. I. Volovich, E. V. Solomin, I. G. Topolskaya, D. V. Topolsky, N. D. Topolsky
76
Evaluation of the docking algorithm based on tensor train global optimization
I. V. Oferkin, D. A. Zheltkov, E. E. Tyrtyshnikov, A. V. Sulimov, D. K. Kutov, V. B. Sulimov
83

Short Notes
On existence of solutions to stochastic differential equations with current velocities
S. V. Azarina, Yu. E. Gliklikh
100
Income modelling of enterprises on the basic of vector prediction
E. N. Gorbatenko, N. N. Manuylov, S. V. Nikiforova
107
On some properties of solutions to one class of evolution Sobolev type mathematical models in quasi-Sobolev spaces
A. A. Zamyshlyaeva, D. K. T. Al-Isawi
113
Optimal control for a mathematical model of nerve impulse spreading
N. A. Manakova, O. V. Gavrilova
120
Modelling of the time series digressions by the example of the UPS of the Ural
V. G. Mokhov, T. S. Demyanenko
127
Research of mathematical model of inhomogeneous media the heating process
A. N. Naimov
131
Bounded solutions of Barenblatt–Zheltov–Kochina model in quasi-Sobolev spaces
M. A. Sagadeeva, F. L. Hasan
138
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019